Journal of Differential Geometry

Existence of generalized symmetric Riemannian spaces of arbitrary order

Oldřich Kowalski

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 203-208.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433982

Digital Object Identifier
doi:10.4310/jdg/1214433982

Mathematical Reviews number (MathSciNet)
MR0514787

Zentralblatt MATH identifier
0357.53034

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]

Citation

Kowalski, Oldřich. Existence of generalized symmetric Riemannian spaces of arbitrary order. J. Differential Geom. 12 (1977), no. 2, 203--208. doi:10.4310/jdg/1214433982. https://projecteuclid.org/euclid.jdg/1214433982


Export citation